# SDR AALA202303248045

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 92,000 hours, 11,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT EMERGENCY PROXIMITY LIGHT AT SEAT 3H IS INOPERATIVE. REPLACED LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
